MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO STRAIGHT PLATE 4 HOLES; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO STRAIGHT PLATE 4 HOLES; BONE PLATE
Model Number 04.503.063
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an acoustic neuroma resection/craniotomy and surgery for wound washout and removal of hardware.The original implantation date was unknown.It is unknown if there was a surgical delay reported.The procedure outcomes were unknown.The patient was doing well after craniotomy/resection and then wound washout and removal of hardware.This complaint involves four (4) devices.This report is for (1) ti matrixneuro straight plate 4 holes.This is report 2 of 3 for (b)(4).

Brand Name
TI MATRIXNEURO STRAIGHT PLATE 4 HOLES
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10408111
Report Number2939274-2020-03534
Device Sequence Number16782478
Product Code JEY
UDI-Device Identifier10887587017952
UDI-Public(01)10887587017952
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.063
Device Catalogue Number04.503.063
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2020
Initial Report FDA Received Date08/14/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE; TI MATRIXNEURO ADAPTION PLATE 20 HOLES; UNK - SCREWS: MATRIXNEURO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR